# SDR FDEA202204010808

- Difficulty date: April 1, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 90,001 hours, 18,931 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ABA70493
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR DOUBLER ON EXTERIOR FUSELAGE SKIN BETWEEN   STATION 383 TO STATION 399 , LONGERON 25 LEFT HAND TO LONGERON 27 LEFT HAND. EXISTING REPAIR DOUBLER ON EXTERIOR FUSELAGE SKIN BETWEEN STATION 383 TO STATION   399 LONGERON 25 TO LONGERON 27 LEFT HAND EVALUATED AND FOUND NOT REPAIRED IN   ACCORDANCE WITH SRM 53-00-01-2R REPAIR 1 CLASS 1. FUSELAGE SKIN CARRIED OUT   REPAIR IN ACCORDANCE WITH EA 1-5330-T0367805 PART 1 TITLE : FUSELAGE - PLATES & SKINS -   FUSELAGE LHS NOSE SECTION SKIN PANEL REPAIR , STA  374-401, Z= -2.9 TO Z= -18.5. EO 1-  5100-7-5001 B7 PART 1 TITLE : STRUCTURES - REPAIR CATALOG - MD - 11 - REPAIR   IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707. ACCOMPLISHED. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
